Alert archive / Louisiana / Flash Flood Warnings in 2015

Flash Flood Warning 114, NWS Shreveport, LA

December 28, 20154 parishes in Louisiana

NWS Shreveport, LA issued this flash flood warning at Dec 28, 2015, 12:23 AM CST for 4 parishes in Louisiana. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 28, 2015, 12:23 AM CST (06:23 UTC)
Expired
Dec 28, 2015, 4:30 AM CST
In force
4 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Grant Parish, LA, Jackson Parish, LA, Lincoln Parish, LA, Winn Parish, LA

The radar

The Ft Polk radar (KPOE), 105 km from the middle of the area, began a volume at 06:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 6.4 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2015-12-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 692 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2015-12-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 360 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
692 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1047 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
360 m²/s²
0-3 km storm-relative helicity
462 m²/s²
Significant tornado parameter
1.9
Supercell composite
9.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

901 
WGUS54 KSHV 280623
FFWSHV
LAC043-049-061-127-281030-
/O.NEW.KSHV.FF.W.0114.151228T0623Z-151228T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1223 AM CST MON DEC 28 2015

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  JACKSON PARISH IN NORTH CENTRAL LOUISIANA...
  LINCOLN PARISH IN NORTH CENTRAL LOUISIANA...
  WINN PARISH IN NORTH CENTRAL LOUISIANA...
  GRANT PARISH IN NORTH CENTRAL LOUISIANA...

* UNTIL 430 AM CST
    
* AT 1223 AM CST...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
  BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  RUSTON...GRAMBLING...WINNFIELD...JONESBORO...COLFAX...MONTGOMERY...
  DUBACH...CHOUDRANT...SIMSBORO...CHATHAM...HODGE...POLLOCK...DRY PRONG...
  GOLDONNA...NORTH HODGE...VIENNA...DODSON...GEORGETOWN...EAST HODGE AND
  CALVIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.

IF YOU ENCOUNTER FLOODED ROADS...TURN AROUND...DON'T DROWN! MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3139 9266 3152 9272 3168 9297 3185 9295
      3194 9287 3215 9294 3215 9282 3223 9277
      3245 9278 3249 9288 3276 9282 3276 9259
      3267 9252 3267 9242 3241 9242 3232 9231
      3162 9237 3162 9238 3148 9220 3148 9223

$$

19

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Dec 28, 12:06 AM CST, 17 minutes earlier.

Area forecast discussion, Dec 28, 12:06 AM CST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1206 AM CST MON DEC 28 2015

.DISCUSSION...
HAVE UPDATED THE FORECAST TO INCLUDE THE NEW TORNADO WATCH NUMBER
573 UNTIL 5AM CST. ALSO EXTENDED THE LAKE WIND ADVISORY THROUGH
MONDAY AFTERNOON AT 3 PM CST DUE TO THE STRONG WINDS THAT WILL
CONTINUE TO OCCUR WITH SURFACE LOW MOVING ACROSS NORTH LOUISIANA
WHICH WILL BE PROVIDING A TIGHT PRESSURE GRADIENT AROUND ITS
PERIPHERY. MADE SOME ADJUSTMENTS TO THE WINDS AND RAINFALL AMOUNTS
WITH WIDE BAND OF HEAVIER RAINS OVER SOUTH CENTRAL ARKANSAS AND
ACROSS NORTH CENTRAL LOUISIANA. /06/

&&

.PREV DISCUSSION... /ISSUED 1140 PM CST SUN DEC 27 2015/

AVIATION...
THUNDERSTORMS TO GRADUALLY DIMINISH IN COVERAGE AND INTENSITY
WHILE EXITING THE THE MLU/ELD TERMINAL SITES BY 27/12Z.
OTHERWISE...MVFR/IFR CONDITIONS TO PERSIST THROUGH THE OVERNIGHT
HOURS IN THE FORM OF REDUCED VISIBILITIES AND LOW CEILINGS.
SOUTHWEST WINDS FORECAST TO INCREASE TO 15 TO 20 KNOTS WITH
HIGHER GUSTS OVERNIGHT INTO MONDAY. WINDS TO DIMINISH AFTER
28/00Z. /05/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  46  50  34  52 / 100  20   0  10
MLU  53  55  36  54 / 100  30   0  10
DEQ  46  46  29  49 / 100  40  10   0
TXK  46  48  32  49 / 100  30   0   0
ELD  48  51  33  52 / 100  30  10  10
TYR  40  45  33  52 / 100  20   0   0
GGG  42  47  33  51 / 100  20   0   0
LFK  41  49  33  55 / 100  10   0  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 3 PM CST MONDAY FOR ARZ050-051-059>061-
     070>073.

     FLASH FLOOD WATCH UNTIL 6 AM CST MONDAY FOR ARZ050-051-059>061-
     070>073.

LA...LAKE WIND ADVISORY UNTIL 3 PM CST MONDAY FOR LAZ001>006-010>014-
     017>022.

OK...LAKE WIND ADVISORY UNTIL 3 PM CST MONDAY FOR OKZ077.

     FLASH FLOOD WATCH UNTIL 6 AM CST MONDAY FOR OKZ077.

TX...LAKE WIND ADVISORY UNTIL 3 PM CST MONDAY FOR TXZ096-097-108>112-
     124>126-136>138-149>153-165>167.

     FLASH FLOOD WATCH UNTIL 6 AM CST MONDAY FOR TXZ096-097-108>112-
     124>126-136>138-149-150.

&&

06/05
Hazardous weather outlook, Dec 27, 9:45 AM CST, 14 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
945 AM CST SUN DEC 27 2015

ARZ050-051-059>061-071>073-OKZ077-281545-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-LAFAYETTE-COLUMBIA-
UNION-MCCURTAIN-
945 AM CST SUN DEC 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT...

...FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT...

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SPREAD OVER THE AREA
ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION.
TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL...WITH
AMOUNTS FROM FOUR TO TEN INCHES...WHICH WILL RESULT IN FLASH
FLOODING AND PONDING OF WATER IN LOW LYING AND POOR DRAINAGE
AREAS. DUE TO A SHARP TEMPERATURES GRADIENT BETWEEN THE COLD AIR
ARRIVING AND THE WARM AND MOIST AIR FEEDING INTO THE AREA THERE
WILL BE SOME STRONG STORMS CAPABLE OF PRODUCING HIGH AND DAMAGING
WINDS AND ISOLATED TORNADOES...WITH A CHANCE FOR LARGE HAIL AS
WELL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD
FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA
ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE
REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL MOST LIKELY BE NEEDED
TODAY AND TONIGHT.

ARZ070-TXZ096-097-108>112-124>126-136>138-149-150-281545-
MILLER-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-
UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
945 AM CST SUN DEC 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

...TORNADO WATCH IS IN EFFECT THROUGH 4 PM CST...
...FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT...

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SPREAD OVER THE AREA
ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION.
TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL...WITH
AMOUNTS FROM FOUR TO TEN INCHES...WHICH WILL RESULT IN FLASH
FLOODING AND PONDING OF WATER IN LOW LYING AND POOR DRAINAGE
AREAS. DUE TO A SHARP TEMPERATURES GRADIENT BETWEEN THE COLD AIR
ARRIVING AND THE WARM AND MOIST AIR FEEDING INTO THE AREA THERE
WILL BE SOME SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HIGH AND
DAMAGING WINDS AND ISOLATED TORNADOES...WITH A CHANCE FOR LARGE
HAIL AS WELL. THERE WILL ALSO BE STRONG AND GUSTY SURFACE WINDS
TODAY AND TONIGHT DUE TO A PRESSURE GRADIENT BETWEEN HIGH PRESSURE
TO THE EAST AND SURFACE LOW PRESSURE OVER SOUTH TEXAS AND ALONG
THE TROUGH OF LOW PRESSURE WITH THE COLD FRONT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD
FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA
ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE
REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS ARE ACTIVATED.

LAZ001-002-010-017-TXZ151>153-165>167-281545-
CADDO-BOSSIER-DE SOTO-SABINE-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-
945 AM CST SUN DEC 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

...TORNADO WATCH IS IN EFFECT THROUGH 4 PM CST...
...LAKE WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

SHOWERS AND THUNDERSTORMS WILL CONTINUE SLOWLY SPREAD OVER THE
AREA ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION
TODAY. TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL
WHICH COULD PRODUCE AMOUNTS OF ONE TO FOUR INCHES AND RESULT IN
PONDING OF WATER IN STREETS...LOW LYING AND POOR DRAINAGE AREAS.
SOME FLASH FLOODING MAY RESULT. DUE TO A SHARP TEMPERATURES
GRADIENT BETWEEN THE COLD AIR ARRIVING AND THE WARM AND MOIST AIR
FEEDING INTO THE AREA THERE WILL BE SEVERE THUNDERSTORMS POSSIBLE
CAPABLE OF PRODUCING HIGH AND DAMAGING WINDS AND ISOLATED
TORNADOES...WITH A CHANCE FOR LARGE HAIL AS WELL. THERE WILL ALSO
BE STRONG AND GUSTY SURFACE WINDS TODAY AND TONIGHT DUE TO A
PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE EAST AND SURFACE
LOW PRESSURE OVER SOUTH TEXAS AND ALONG THE TROUGH OF LOW PRESSURE
WITH THE COLD FRONT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD
FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA
ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE
REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS ARE ACTIVATED.

LAZ003>006-011>014-018>022-281545-
WEBSTER-CLAIBORNE-LINCOLN-UNION-RED RIVER-BIENVILLE-JACKSON-
OUACHITA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-
945 AM CST SUN DEC 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA AND NORTHWEST LOUISIANA.

.DAY ONE...TODAY AND TONIGHT...

...LAKE WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

SHOWERS AND THUNDERSTORMS WILL CONTINUE SLOWLY SPREAD OVER THE
AREA ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION
TODAY. TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL
WHICH COULD PRODUCE AMOUNTS OF ONE TO FOUR INCHES AND RESULT IN
PONDING OF WATER IN STREETS...LOW LYING AND POOR DRAINAGE AREAS.
SOME FLASH FLOODING MAY RESULT. DUE TO A SHARP TEMPERATURES
GRADIENT BETWEEN THE COLD AIR ARRIVING AND THE WARM AND MOIST AIR
FEEDING INTO THE AREA THERE WILL BE SEVERE THUNDERSTORMS POSSIBLE
CAPABLE OF PRODUCING HIGH AND DAMAGING WINDS AND ISOLATED
TORNADOES...WITH A CHANCE FOR LARGE HAIL AS WELL. THERE WILL ALSO
BE STRONG AND GUSTY SURFACE WINDS TODAY AND TONIGHT DUE TO A
PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE EAST AND SURFACE
LOW PRESSURE OVER SOUTH TEXAS AND ALONG THE TROUGH OF LOW PRESSURE
WITH THE COLD FRONT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD
FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA
ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE
REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL MOST LIKELY BE NEEDED
LATER TODAY AND TONIGHT.

PALMER

In the hours before

Local storm report, Dec 27, 10:29 PM CST, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1029 PM CST SUN DEC 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     FLASH FLOOD      FULTON                  33.61N  93.81W
12/27/2015                   HEMPSTEAD          AR   911 CALL CENTER

            HIGHWAY 67 BETWEEN FULTON AND HOPE FLOODED

&&

EVENT NUMBER SHV1500857

21
Local storm report, Dec 27, 10:35 PM CST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1035 PM CST SUN DEC 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1033 PM     FLASH FLOOD      LUFKIN                  31.33N  94.73W
12/27/2015                   ANGELINA           TX   911 CALL CENTER

            TOM HOLLAND RD CLOSED DUE TO FLOODING

&&

EVENT NUMBER SHV1500858

21
Local storm report, Dec 27, 10:40 PM CST, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1040 PM CST SUN DEC 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     FLASH FLOOD      MOUNT VERNON            33.17N  95.22W
12/27/2015                   FRANKLIN           TX   911 CALL CENTER

            COUNTY RD 4130 FLOOD ROADWAY

&&

EVENT NUMBER SHV1500859

21
Local storm report, Dec 27, 10:50 PM CST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1050 PM CST SUN DEC 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     FLASH FLOOD      S HAWORTH               33.84N  94.65W
12/27/2015                   MCCURTAIN          OK   911 CALL CENTER

            HIGHWAY 3 SOUTH OF HAWORTH ROAD CLOSED

&&

EVENT NUMBER SHV1500860

21
Local storm report, Dec 27, 10:55 PM CST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1055 PM CST SUN DEC 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     FLASH FLOOD      N LONGVIEW              32.52N  94.76W
12/27/2015                   GREGG              TX   911 CALL CENTER

            FM 1834 FLOODED

&&

EVENT NUMBER SHV1500861

21
Local storm report, Dec 27, 11:30 PM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1130 PM CST SUN DEC 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     FLASH FLOOD      5 E LUFKIN              31.33N  94.64W
12/27/2015                   ANGELINA           TX   LAW ENFORCEMENT

            TOM HOLLAND ROAD OFF HIGHWAY 103 EAST CLOSED DUE TO
            FLOODING

&&

EVENT NUMBER SHV1500862

19

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 27, 7:14 PM CSTTornado WarningSHVBienville, Red River31 min
Dec 27, 7:32 PM CSTTornado WarningSHVBossier43 min
Dec 27, 8:09 PM CSTTornado WarningSHVCaddo51 min
Dec 27, 8:19 PM CSTTornado WarningSHVBossier, Caddo26 min
Dec 27, 8:48 PM CSTTornado WarningSHVBossier, Caddo42 min
Dec 27, 9:05 PM CSTFlash Flood WarningSHVBossier, Caddo, De Soto3 hr
Dec 27, 9:56 PM CSTFlash Flood WarningSHVBienville, Claiborne, Red River, Webster6 hr
Dec 27, 10:00 PM CSTSevere Thunderstorm WarningSHVBossier30 min
Dec 27, 10:04 PM CSTFlash Flood WarningSHVNatchitoches, Sabine6 hr
Dec 27, 10:18 PM CSTSevere Thunderstorm WarningSHVBienville, Caddo, Red River, Webster42 min
Dec 27, 10:34 PM CSTSevere Thunderstorm WarningSHVClaiborne, Webster26 min
Dec 27, 10:45 PM CSTSevere Thunderstorm WarningSHVDe Soto, Natchitoches, Red River, Sabine30 min
Dec 27, 10:52 PM CSTTornado WarningSHVBienville, Claiborne, Webster53 min
Dec 27, 10:57 PM CSTSevere Thunderstorm WarningSHVClaiborne, Webster23 min
Dec 27, 11:10 PM CSTSevere Thunderstorm WarningSHVBienville, Natchitoches, Red River, Webster35 min
Dec 27, 11:33 PM CSTSevere Thunderstorm WarningSHVBienville, Grant, Jackson, Lincoln, Natchitoches, Red River and 1 more57 min
Dec 27, 11:42 PM CSTSevere Thunderstorm WarningSHVBienville, Claiborne, Lincoln, Natchitoches, Red River, Webster78 min
Dec 28, 12:05 AM CSTTornado WarningSHVBienville, Jackson, Lincoln25 min
Dec 28, 12:19 AM CSTLake Wind AdvisorySHVBienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more15 hr
Dec 28, 12:29 AM CSTSevere Thunderstorm WarningSHVBienville, Caldwell, Claiborne, Grant, Jackson, LaSalle and 4 more61 min
Dec 28, 1:02 AM CSTSpecial Weather StatementSHVLaSalle28 min
Dec 28, 1:30 AM CSTSevere Thunderstorm WarningSHVCaldwell, Jackson, Ouachita, Union, Winn30 min
Dec 28, 2:01 AM CSTSpecial Weather StatementSHVOuachita14 min
Dec 28, 10:06 AM CSTRiver Flood WarningSHVBienville, Bossier, Red River, Webster25 hr

Nearby

Flash Flood Warnings in Louisiana, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.